| Model Number |
700FF |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Mitral Regurgitation (1964)
| Date of Event |
02/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during a procedure, this annuloplasty ring was implanted and subsequently explanted due to recurrent mitral regurgitation.The ring was replaced with a non medtronic bioprosthetic valve.No additional adverse patient effects were reported.